# SDR 02FDEA00386

- Difficulty date: June 10, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,189 hours, 24,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR WITH 4 OPEN HOLES BS 640, STR 27 LT.  REMOVED AND REPLACED STRINGER PER SRM 53-10-3 FIG 1.
